# SDR ASAA2014010712464

- Difficulty date: January 7, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 65,416 hours, 42,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577885
- Condition: Cracked
- Location: Bs 941-944
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT BS 941 TO 944, 2.75 INCHES LONG BETWEEN STRINGERS 24 & 25R.  ACFT GROUNDED.  REPAIRED SKIN IAW SRM 53-00-01-2R-31, CAT B REPAIR.
